# SDR SWIA201333494

- Difficulty date: May 14, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 4,316 hours, 3,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR COULD NOT BE OPENED.  FINALLY THE DOOR RELEASE HANDLE CYCLED AND THE DOOR OPENED BUT THE RELEASE HANDLE WAS BINDING OR HANGING UP DURING ITS MOVEMENT.  LUBED PAX DOOR PINS AND ROLLED CAMS, OPS CK GOOD.
